# SDR 20001115SH010

- Difficulty date: October 4, 1999
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N838AB
- Make and model: Airbus A310-324
- Aircraft serial: 676
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 88763
- Part serial: MXY578065
- Condition: Overheated
- Location: Hydraulic
- Part time: 15,579 hours, 6,231 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MBJ/JFK - FLT JM 011 - DURING LANDING GEAR RETRACTION AFTER TAKEOFF, FLIGHT CREW REPORTED FAULT LIGHT ON NR 2 ENGINE GREEN HYDRAULIC PUMP.  RESERVOIR QUANTITY INCREASED AFTER TAKEOFF AND REQUIRED CREW ACTION.  INVESTIGATION REVEALED HYDRAULIC PUMP FAILURE AND HYDRAULIC FIRE SHUT-OFF VALVE PARTIAL CLOSURE DUE TO WIRING DAMAGE.  HYDRAULIC PUMP REPLACED.  WIRING REPAIRED AND AIRCRAFT DISPATCHED.  (X)
